Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

I am shivering and shaking right now.

i am male 33 years i am shivering and shaking right now. i had have a fever on monday . during nighyt my whole body is shivering so i i took paracitamol and ibobrufin and i hve normal body temp now, thecurrnt room temperature in 22degrees celciua 98.8 does not feel cold except little on hands and feet. but i never shiver like this.
Asked On : Sun, 13 Feb 2011
Answers:  2 Views:  485
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
The way you felt shivery and then febrile you might be suffering from malaria or viral fever. Only a blood test will help with the diagnosis and then treatment.You must go to your GP for the tests required.
Dr. Rakhi Tayal
Answered: Sun, 13 Feb 2011
I find this answer helpful
  User's Response
Dr Rakhi ,

i do not have fever or high temp. when shivering attack starts, my temp. is 98.7
and i have uncontrolable shivering. I take ibobrufin and it goes away in 20 mins.

Moreover what kind of tests shd i get done.

Dhiraj Hinduja Dubai

Answered: Sun, 13 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor